Thread: need help with dbol s-effect!
09-16-2003, 03:28 PM #1
need help with dbol s-effect!
I'm just wondering, -I'm into my first cycle of test and dbol , after two days of 30mg dbol and one shot of test(yesterday) I feel good except for one strange thing:
My right hand is feeling strange, it's like a beaming effect in half of the hand. It's the typical feeling you get when you arm or leg "falls asleep", in example if you sit in a certain position for a long time. I think you know what I mean !? Its been like this for 1,5 days now and is there permanently all day aroud. I've also noticed it in my left hand some few times
Anyone had the same problems or know anything about this ?
Hope somebody can help or suggest something
09-16-2003, 03:31 PM #2
09-16-2003, 03:41 PM #3
I would go get that shit checked out
09-16-2003, 06:40 PM #4Junior Member
- Join Date
- Apr 2003
- the south
where did u do your injection could have hit a nerve or something, or is your arm swollen or anything could be restricting circulation, also whats your BP, these are just some ideas, it could be anyting though but talk with a mod or go see a doctor if it keeps up, hate for the damn thing to fall off or something
09-16-2003, 06:45 PM #5Associate Member
- Join Date
- Mar 2003
I have a the same prob. I have carpel tunnel in both hands and the extra fluid makes it worse. It goes away for me in a week or so. Hope this helps.
09-16-2003, 11:26 PM #6
I would agree with the BP theory...but if it persists you should get it checked out.
Do this right now...check your capillary refill...press down on a fingernail, on the affected hand, and release it...does it stay white or immediately go back to pink? This will give you a very rough idea of a circulation issue, if there is one.
09-16-2003, 11:39 PM #7
has to do with circulation. i would be suprised if it was from either within such a short period of time. id get it checked to see why the circu. is bad. they wont do anything to you for being on the stuff and if you dont tell them theyll never know.
09-17-2003, 12:05 AM #8Senior Member
- Join Date
- Jul 2003
how big are your traps? I know when i start doing HEAVY shrugs my traps get so big that it cuts off circulation in my arms when i sleep every night(I have to sleep like a mummy with pillows under my legs and arms) and also when im just sitting down in class or the computer.
09-17-2003, 05:34 AM #9
thx for replying everyone!
This problem accoured on the evning I started everthing - (monday - two days ago)
So it must be something to do with the steroids
Checked the finger nail thing. It gets pink again immediatly.
My traps are small, don't use to train them at all almost. But I started training them a couple a weeks ago with normal shrugs
I also thought about the injection on Monday, but it's wired if it's that, because it didn't hurt at all. Even yesterday and today I can't almost feel anything. But the hand that is "sleepy" is on the same side as the glute I shot in.
My father has a fancy clock thing that measures blood pressure and harte rate. Gonna borrow that and check later today. I thing I'm having a little hight blood pressure. I'm really having trouble sleeping and when I'm laying in my bed my heart beats unnormaly hard. BOOM - BOOM - BOOM thing...
Also the night to Tuesday I wake up sweathy as hell in the around 3 am. And had to piss awefully. Also when I worked out yesterday I sweated like sjjitt. Damn it was pretty embarrising.
The hand is just as sleepy a mon and tue not more not less. It's just affecting the ring finger and the little finger and straight down. I particullary feel it if I grip around the gear knob in the car, -beaming in the specific area of the hand.
By the way my appetite is unbeliable huge. I eat probably ca. 1000 kcals more than when I'm bulking natural. My weight is up 2,5 lbs in two days and I'm drinking much more wather than normal.
I also currently on my last day of some special pencillin - "ekvicillin" -or something. I went to the doc a 1,5 week ago because of some skin infection. Therfore I'm not very happy to go there again allready but...
How long should I wait and see if the problems go away before I go to the doc? and is this dangerous? should I take a lower dbol dose ?
I most my bp later in the day
09-17-2003, 05:40 AM #10
Honostly it could be a combo of the antibiotics and the roids. I would say that the combo could be causing some numbness or it could be that the extra water wieght that is expected from D-bol is causing some Circulation and or nerve problems at the moment. Give it a few more days and see what happens. If problems persist or worsen see your doctor my man.
09-17-2003, 05:52 AM #11Originally Posted by clipper
by the way...I checked the thing about the penicillin roughtly before I started the dbol too see if it could cause problems, but found out that many juicers use them when they get the cold while on a cycle without problems. Also it was just the ***cline abiotics that might crash with steroids I read
09-17-2003, 07:27 AM #12
Took my blood preassure now. Used this clock thing 4 times to be sure
The values that came out where
Isn't that too low ?! shouldn't it be higher than normal when on steroids ? what does this mean?
09-17-2003, 07:38 AM #13
It sounds more like a blood circulation problem.
I've been having this from time to time for a few years now.
Try to find out what causes it....
quit smoking (if you do)
check your blood presure regularly
Massage the area
Last edited by Rookiejay; 09-17-2003 at 12:24 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)